# SDR SWAA2014091031794

- Difficulty date: June 21, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,529 hours, 50,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE LOWER AFT FASTENER HOLE CRACKED AT BS 727 STRINGER 18A LT SIDE.  REPAIRED CHORD IAW EA.
